Antihistamine
[20 results priced between £1£25]

Sort:
20 Antihistamine £1 £25 /l/Antihistamine
  • Numark Antihistamine Tablets (Chlorphenamine) x 30
    Numark Antihistamine Tablets (Chlorphenamine) x 30

    Warnings: Do not take if you are pregnant or breast feeding. Do not exceed the stated dose. May cause drowsiness . If affected do not operate machinery . Avoid Alcoholic drink. Keep all medicines out of the reach of children. Store in a dry place below 25°c.

  • Cetirizine 30 days Supply Antihistamine tablets
    Cetirizine 30 days Supply Antihistamine tablets

    Avoid use in pregnancy and breast feeding. Please carefully read all product packaging and label information prior to use.

  • Antihistamines: Webster¿s Facts and Phrases
    Antihistamines: Webster¿s Facts and Phrases

    Ever need a fact or quotation on antihistamines? Designed for speechwriters, journalists, writers, researchers, students, professors, teachers, historians, academics, scrapbookers, trivia buffs and word lovers, this is the largest book ever created for this single word. It represents a compilation from a variety of sources with a linguistic emphasis on anything relating to the term “antihistamines,” including non-conventional usage and alternative meanings which capture ambiguities. The entries cover...

  • Antihistamine Diphenhydramine HCI 25 mg USP
    Antihistamine Diphenhydramine HCI 25 mg USP

    Temporarily relieves these symptoms of hay fever or other respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy, watery eyesCompare to the active ingredient in Benadryl®**Benadryl® is a registered trademark of Warner-Lambert.

    £6.39
    puritanspride.co.uk
  • Numark 10mg Antihistamine tablets x14
    Numark 10mg Antihistamine tablets x14

    Details Numark 10mg Antihistamine tablets x30 are an excellent treatment for people suffering from hay fever (seasonal allergic rhinitis), perennial allergic rhinitis (a similar condition to hay fever caused by allergies, that continues throughout the year) and urticaria (swelling, redness and itchiness of the skin). Product images shown are for illustration purposes only and may differ from actual product appearance. ***MAX 6 PACKS***

  • Hayfever Antihistamine Tablets (Chlorphenamine) x30 4mg [P] (Piriton)
    Hayfever Antihistamine Tablets (Chlorphenamine) x30 4mg [P] (Piriton)

    Numark Antihistamine Tablets (Chlorphenamine) x 30   Numark Allergy Relief Antihistamine tablets are recommended for the relief of the symptoms of hayfever, insect bites and skin allergies. These tablets contain lactose and quinoline yellow (E104).    

  • Loratadine 10mg Antihistamine tablets (30 days)
    Loratadine 10mg Antihistamine tablets (30 days)

    Avoid use in pregnancy and breast feeding. Please carefully read all product packaging and label information prior to use.

  • Numark Loratadine 10mg Antihistamine tablets x30
    Numark Loratadine 10mg Antihistamine tablets x30

    Details Numark 10mg Antihistamine tablets x30 offers you the opportunity to control your hayfever (allergic rhinitis) and provides you with symptom relief for your skin, dust or pet allergies. ***MAX 6 PACKS***

  • Visine-A (Eye Allergy Relief) Antihistamine & Redness Reliever Drops (0.5 Oz) 15ml
    Visine-A (Eye Allergy Relief) Antihistamine & Redness Reliever Drops (0.5 Oz) 15ml

    Clinically proven effective for eye allergy relief

  • Anthisan Cream (Antihistamine) (GSL) (20g)
    Anthisan Cream (Antihistamine) (GSL) (20g)

    In accordance with our Wholesale Dealers License we are required by law to obtain a Medicines Act Form signed by a qualified Medical Practitioner before we can supply any more than two of this product.

    £3.66
    lewis-plast.co.uk
  • Lloydspharmacy Antihistamine Cream - 25g
    Lloydspharmacy Antihistamine Cream - 25g

    Lloydspharmacy Antihistamine Cream Diphenhydramine Hydrochloride BP 2.0% w/w Pharmacy Only For effective relief from skin allergies, skin irritations, stings & bites, nettle rashes and itching. For the Relief of: Conditions of the skin such as allergic itching, allergic rashes, stings and insect bites. Marketing Authorisation Holder: Norma Chemicals Ltd., 51-53 Stert Street, Abingdon, Oxon OX14 3JF PL Number: 0386/5000R

  • Numark Antihistamine Solution (Chlorphenamine) [150ml]
    Numark Antihistamine Solution (Chlorphenamine) [150ml]

    Anti-Histamine (Chlorphenamine) 2mg/5ml Oral Solution is used for fast relief of symptoms of all allergic conditions, including hay fever, skin allergies, food allergies, pet allergies, house dust mite allergies, insect bites, mould spore allergies. Also relieves the itchy rash of chickenpox.

    £2.75
    mypharmacist.co.uk
  • Boots Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Syrup
    Boots Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Syrup

    12 Advantage card points. Boots Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Syrup. Sugar Free, colour free. Relieves sneezing, itching and redness, insect bites. Each 5ml of oral solution contains Chlorphenamine Maleate 2mg. FREE Delivery on orders over 45 GBP.

  • Anti-Allergy Antihistamine Chlorpheniramine Maleate 4 mg
    Anti-Allergy Antihistamine Chlorpheniramine Maleate 4 mg

    Temporarily relieves these symptoms of hay fever or other respiratory allergies: runny nose, itchy throat, sneezing, and itchy, watery eyes.Chlorpheniramine Maleate 4 mg.Compare to the active ingredient in Chlor-Trimetron® Tablets

    £5.70
    puritanspride.co.uk
  • ACME UNITED 90091 Allergy Antihistamine Medication, 50 Doses of Two Tablets
    ACME UNITED 90091 Allergy Antihistamine Medication, 50 Doses of Two Tablets

    ACME UNITED 90091 Allergy Antihistamine Medication, 50 Doses of Two Tablets Acme United 90091 Allergy Antihistamine Medication, 50 Doses Of Two Tablets

  • Teva Chlorphenamine Maleate Antihistamine 2mg Oral Solution
    Teva Chlorphenamine Maleate Antihistamine 2mg Oral Solution

    Teva Chlorphenamine Maleate Antihistamine 2mg Oral Solution

  • Boots Bite & Sting Relief Antihistamine Cream (20g)
    Boots Bite & Sting Relief Antihistamine Cream (20g)

    12 Advantage card points. Boots Pharmaceuticals Bite Sting Relief Antihistamine Cream relieves pain, itching and swelling. Always read the product information before use. FREE Delivery on orders over 45 GBP.

  • Numark Chlophenamine (Antihistamine Tablets) - 4mg [30 Tablets]
    Numark Chlophenamine (Antihistamine Tablets) - 4mg [30 Tablets]

    Numark anti-histamine tablets For relief from hayfever, insect bites and skin allergies

    £1.00
    mypharmacist.co.uk
  • Histamine And H1-Antihistamines In Allergic Disease, Second Edition
    Histamine And H1-Antihistamines In Allergic Disease, Second Edition

    Building upon the strengths of the best-selling first edition, Histamine and H1-Antihistamines in Allergic Disease, Second Edition presents the latest advances and current research in histamine, histamine receptors, and H1-antihistamines for practical application in allergy, immunology, dermatology, otolaryngology, and pulmonology.Contains over 2000 contemporary references-300 more than the first edition!This Second Edition offers new chapters detailing cost-effective techniques to treat and manage...

  • Vantage Chlorphenamine Maleate Antihistamine 2mg Oral Solution
    Vantage Chlorphenamine Maleate Antihistamine 2mg Oral Solution

    Adults and children over 12 - two spponfuls (10ml) every two 4-6 hours. Children 6-12 years - one spoonful (5ml) every 4-6 hours. Children 2-6 years - half spoonful (2.5ml) every 4-6 hours. Children 1-2 years - half spoonful (2.5ml) twice a day. Children under 1 year - not recommended.

    £2.99
    vantagechemist.co.uk